# SDR IPXA10558509

- Difficulty date: February 15, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Escape Reel
- Component: Escape Reel
- Component part number: 379103C27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT ESCAPE REEL (4TH ONE AFT) 2 EACH TAMPERPROOF SEAL BROKEN.  REMOVED AND REPLACED DESCENT DEVICE IAW 757 MM 26-61-02-2.
